The closed-graph theorem for ultracomplete spaces
Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 771-773
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_4_a3,
author = {I. M. Dektyarev},
title = {The closed-graph theorem for ultracomplete spaces},
journal = {Doklady Akademii Nauk},
pages = {771--773},
year = {1964},
volume = {157},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a3/}
}
I. M. Dektyarev. The closed-graph theorem for ultracomplete spaces. Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 771-773. http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a3/